MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (3.8MM); CUTTER, SURGICAL

MAQUET CARDIOVASCULAR LLC AORTIC CUTTERS, 5-PACK (3.8MM); CUTTER, SURGICAL
Model Number AORTIC CUTTERS, 5-PACK (3.8MM)
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure using aortic cutter (3.8mm).They tried to make a hole in aorta.Unlocked it and pressed the button strongly, but the cutter did not come out firmly.Judging that it was a malfunction.A replacement device was used to complete the procedure.The hospital did not report any patient effects.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Internal complaint number: (b)(4).The lot # 25152444 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
AORTIC CUTTERS, 5-PACK (3.8MM)
Common Device Name
CUTTER, SURGICAL
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
MDR Report Key11636156
Report Number2242352-2021-00264
Device Sequence Number17018333
Product Code FZT
UDI-Device Identifier00607567700260
UDI-Public00607567700260
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2021
Device Model NumberAORTIC CUTTERS, 5-PACK (3.8MM)
Device Catalogue NumberC-AC-3038
Device Lot Number25152444
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date04/08/2021
Supplement Report FDA Received Date05/06/2021
Patient Sequence Number1